# SDR 3LYA090613

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N505LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4174
- Aircraft time: 40,003 hours, 3,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK FIRE DETECT WARNING LIGHT WITH ASSOCIATED BTL LOW ADVISORY LIGHT ON APU FIRE PANEL ILLUMINATED IN FLIGHT.   MX PLACED APU ON MEL DUE TO LOW BOTTLE PRESSURE IAW MEL 26-20-1- CONTROL 1042 CAT D.
